# SDR VNAA0209026

- Difficulty date: September 18, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 17,636 hours, 21,749 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 870004MODB
- Part serial: 89
- Condition: Failed
- Part time: 9,114 hours, 7,769 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  THE CREW RECEIVED A PROXY SYSTEM FAIL CAS MESSAGE AND WERE INSTRUCTED TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
